# SDR A6WA201140225

- Difficulty date: March 15, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- Engine: Ge CF34*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF ANTI-ICE DUCT, FOUND CHAFING ON LT ENG FWD MOUNTS ATTACH STRUCTURE.  REPAIR LT FWD ENG MOUNTS ATTACH STRUCTURE IAW REO 601R-54-51-102.
